Jump to content

If you find useful information here, your gift would help keep this site going. Our staff is entirely volunteer.

Photo
* * * - - 2 votes

I believe God is healing me


  • Please log in to reply
3 replies to this topic

#1 NaturalBorn

NaturalBorn

    Silver star

  • Members
  • PipPipPip
  • 198 posts
  • LocationBrazil, PR, Curitiba

Posted 06 April 2017 - 04:48 PM

look people, all you need is jesus christ, there's no way that i could have used all this drugs and now i'm healed, NO WAY, trust me i did my homework in ad withdrawal, and i would like to speak with anybody who is willing to repent and turn to Christ for TRUE healing.

you can't see the biblie prophecies being fufilled in the world?

you can't see how the pharmaceutical industry is from satan? created to control us?

you can't see that there is a God?

i'm telling you people if you are reading this and feeling the conviction of the Holy Spirit that's God calling you, i don't even THINK about withdrawal anymore, but i do think about you people.

suffering day after day while Christ is saying "come here i heal you for free, i love you"

if you think the bible is just a joke you need to really read it. all the prophecies from the old testament have been fufilled.

God is no joke people.

You shall know the truth and the truth shall set you free.

The one who the Son sets free, the same shall be free indeed!

COME TO CHRIST ALL YOU WHO ARE WEARY AND BURDENED AND HE WILL GIVE YOU REST

ask and you shall recieve, knock and it will be opened to you, but no man who asks in doubt will recieve anything from God

I have a beautiful testimony thanks to The Lord, and you can be set free from this bondage to!

I GARANTEE YOU PEOPLE I'M TELLING JESUS CHRIST HAS THE ULTIMATE HEALING FOR THIS PROBLEM!!!


(i'm brazlian so please, ignore spelling mistakes) 2015 the beggining of the year started with effexor xr 37,5

went up to 300mgs

in october of 2015 quitted COLD TURKEY/took olanzapine 5mgs for 2 weeks around november/ reinstated effexor in january of 2016

in march of 2016 was at 300mg again

in may tappered effexor xr and added trazodone 150mgs, seroquel 50mgs and abilify 10 mgs/in july cold turkey from abilify (no big deal)

in september tried reducing trazadone to 50mg

after 2 weeks went back to 150mgs of trazadone and 50 mgs of seroquel and added 2 mgs of klonopin to use WHEN NEEDEED

currently taking 150mgs of trazadone and 50 mgs of seroquel at night

 


#2 NaturalBorn

NaturalBorn

    Silver star

  • Members
  • PipPipPip
  • 198 posts
  • LocationBrazil, PR, Curitiba

Posted 08 April 2017 - 01:20 PM

if anybody wanna talk with me about God providing healing on skype i'm here


(i'm brazlian so please, ignore spelling mistakes) 2015 the beggining of the year started with effexor xr 37,5

went up to 300mgs

in october of 2015 quitted COLD TURKEY/took olanzapine 5mgs for 2 weeks around november/ reinstated effexor in january of 2016

in march of 2016 was at 300mg again

in may tappered effexor xr and added trazodone 150mgs, seroquel 50mgs and abilify 10 mgs/in july cold turkey from abilify (no big deal)

in september tried reducing trazadone to 50mg

after 2 weeks went back to 150mgs of trazadone and 50 mgs of seroquel and added 2 mgs of klonopin to use WHEN NEEDEED

currently taking 150mgs of trazadone and 50 mgs of seroquel at night

 


#3 Stephygrrl

Stephygrrl

    Member

  • Members
  • PipPip
  • 81 posts
  • LocationIl

Posted 24 April 2017 - 01:46 PM

Let's talk! I am looking for healing and believe Jesus can heal me but I am suffering.

May 2015-October 2015-Lexapro 20 mg fast taper due to pregnancy-no issues

Feb 2017-Zoloft 25 mg, too anxious/digestive issues (on for 3 weeks), switched to Lexapro 10mg, Mild serotonin syndrome from mixing lex with trazodone 2 weeks into Lexapro, body could no longer handle 10mg. Reduced to 5mg, then to 2.5, then stopped all together after 2 weeks on lex as I couldn't handle the agitation. 

March 2017-Seroquel-1 dose for sleep-panic and heart racing-discontinued

March 2017-Put back on 2.5 mg of Lex to titrate up slowly. 2.5 for 10 days, up to 5 for 5 days, dark thoughts, agitation, insomnia, reduced back down to 2.5mg and dr added remeron 7.5mg for sleep. Could not tolerate the two together (felt like ants in my head), so stopped Lexapro. Was good for 10 days then wd set in....nausea, shakiness, anxiety, complete insomnia.

 


#4 ShakeyJerr

ShakeyJerr

    Silver star

  • Members
  • PipPipPip
  • 129 posts
  • LocationLong Island, NY

Posted 25 April 2017 - 08:42 AM

Let's talk! I am looking for healing and believe Jesus can heal me but I am suffering.

 

Stephygrll - I don't skype, but I'm more than happy to be a prayer partner on here. Feel free to friend me.

 

SJ


Dates are tentative (my memory is shot)...

Prozac & Lithium from 1999 to 2003 (I don't remember the dosages). Went off but developed symptoms so put back on after 4 months.

Switched to Effexor (75mg 3/day) and Seroquel (50mg 3/day) some time in 2010 (I think). Did a self-taper during 2016 after losing insurance. Been off since around the beginning of 2017.

Developed Discontinuation Syndrome beginning with uncontrolled/unexplained crying in 02/17.

Moved on to full-blow symptoms from there. Been really bad since late 03/17.